Ask Experts Questions for FREE Help !
Ask
    nralala's Avatar
    nralala Posts: 1, Reputation: 1
    New Member
     
    #1

    Nov 30, 2006, 01:05 PM
    Brownish discharge followed by very light bleeding
    I have been on alesse for 2 months now. I took the first pack on time everyday for three weeks and then had unprotected sex during my period time in which I took emergency contraceptives after and then had no period. I continued taking my second pack on time as usual and now I'm in my period time which started with brown discharge which was light and then bright red blood after. I haven't been able to fill up a pad and I am just worried. I still have a couple of days before my period is supposed to end and I start a new pack of pills... should I be worried about pregnancy?
    J_9's Avatar
    J_9 Posts: 40,299, Reputation: 5646
    Expert
     
    #2

    Nov 30, 2006, 01:11 PM
    You should start the new pack. It is not uncommon for things like this to happen for a couple of months when starting brith control pills. They are hormones, and your body needs time to adjust.

    However, you should call your doctor and make sure this information is correct for you. Just a phone call to make sure. No need for a visit unless s/he feels that there is.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Brown Discharge and Then Bright Red Light Bleeding [ 11 Answers ]

My name is Emma and I am 21 soon to be 22. I am married and my husband works offshore... 7 and 7... I have been experiencing some health issues the past 6 months that has never been problems before. Yesterday I went to use the restroom and I noticed a odorless brown-like discharge on my panties. ...

Brownish discharge and cramping [ 13 Answers ]

About 2 weeks ago my boyfriend's condom broke, and since about a week ago my stomach's been cramping really bad, I been really tired, and I eat a lot more than usually. About 5 days ago when I been going to the bathroom When I wipe it's been a brownish discharge. And I was woundering what could it...

On the pill, brownish discharge, negative.hpt [ 1 Answers ]

I have been on the pill for 7 years now and for the first time I have hardly had a period. I usually get my period the Wednesday after the Sunday when I start taking the placebo pills. This Wednesday I did not start my normal period, instead I have had a brownish discharge for the past 4 days. On...

Brownish discharge [ 1 Answers ]

I am 20 years old and I am having a brownish discharge. I have been having it off and on for about two weeks. My period should be coming within the next week. I am not presently on birth control but did take the pill about a year ago. What do you think the cause is and should I be concerned. ...

Light brownish color [ 4 Answers ]

:confused: dear all, I am confused relating with a problem that I have been having since last year June. I realised that my period doesn't come any more and I thouht that I was pregnant, but after having many different pregnancy test, they all came back negative. I was tested for infections, which...


View more questions Search